# SDR MWEA99803

- Difficulty date: November 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N602ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48133
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 49128191
- Condition: Cracked
- Location: Bs 427
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT AFT CARGO DOOR JAMB STRUT FITTING, LOWER, IS CRACKED.  MAINTENANCE FITTED AND INSTALLED NEW FITTING.
